# SDR SWI2025F01902

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LWR TRANSCOWL OTBD -A- BRACKET STANDOFF IS CRACKED.  REMOVED CRACKED OTBD -A- BRACKET STANDOFF FROM RT LOWER TRANSCOWL AND INSTALLED ONE NEW OTBD -A- BRACKET STANDOFF ON RT LOWER TRANSCOWL IAW GREO 670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3. COMPLIED WITH SKY CARD 51-900-1002-SKY,  MAJOR REPAIR.
